# SDR DALA2015060403592

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 74,518 hours, 33,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN  LOWER SURFACE BS 1540 DENTED OTBD OF STRINGER 28L.  HFEC ACCOMPLISHED IAW NDT MAN.  NO CRACKS NOTED.
